# SDR SWIA971165

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Air/Ground Relay
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAKEOFF UPON FLAP RETRACTION, FLAP AURAL WARNING SOUNDED, AUTO FEATHER WARNING THEN SOUNDED.  ALL WARNINGS BRIEFLY STOPPED WHEN POWER LEVERS WERE MOVED TO DIFFERENT PLACE.  HOWEVER, AURAL WARNING NEVER COMPLETELY SILENCED.  RETURNED TO PSP.  COULD NOT DUPLICATE PROBLEM ON GROUND CHECKS.  RERACKED AURAL WARNING UNIT.  REQUESTED FLIGHT CHECK FOR FURTHER TROUBLESHOOTING.  CHECKED BAD.  SLAVED IN ALL THREE NEW SHOCK ABSORBER PROXIMITY SENSORS, NEW FLAP CONTROL BOX AND FLAP HANDLE.  TESTED LANDING GEAR RELAY BOX AND AURAL WARNING UNIT.  WARNING STILL EXISTED.  REMOVED AND REPLACED NOSE LANDING GEAR AIR/GROUND RELAY K0122, ALL CHECKS GOOD.
